Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SPINEOLOGY INC. ELITE; INTERVERTEBRAL BODY FUSION DEVICE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SPINEOLOGY INC. ELITE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number
541-0014
Medical Device Problem Code
Mechanical Problem (1384)
Health Effect - Clinical Code
Missing Value Reason (3192)
Date of Event
10/03/2018
Type of Reportable Event
Malfunction
Event or Problem Description
The implant was removed and replaced with another of the same design approximately 11 weeks post-op.Reportedly x-ray imaging indicated that the implant collapsed, and the bolt was broken.No information about the patient's condition is available.
New Search
Submit an Adverse Event Report
Brand Name
ELITE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer
(Section D)
SPINEOLOGY INC.
7800 third street n.
suite 600
saint paul MN 55128 5455
MDR Report Key
8042082
Report Number
2135156-2018-00010
Device Sequence Number
19158209
Product Code
MAX
UDI-Device Identifier
M7405410014
UDI-Public
M7405410014
Combination Product (Y/N)
N
Initial Reporter State
LA
Initial Reporter Country
US
PMA/510(K) Number
K162879
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2018
Device Explanted Year
2018
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
11/06/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
04/01/2022
Device Catalogue Number
541-0014
Device Lot Number
S80440
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
11/01/2018
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/12/2018
Initial Report FDA Received Date
11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
75 YR